What causes a brown spot at the tip of the penis?

default
Posted on Wed, 12 Apr 2017 in Skin Hair and Nails
Question: What causes a brownish color at the end of a mans penis.
doctor
Answered by Dr. Shafi Ullah Khan 1 hour later
Brief Answer:
Needs work up and management

Detailed Answer:
Thank you for asking

I read your question and i understand your concern. Brownish color at end of penis needs a little more elaboration. Usually friction burns, rough vigorous coitus or masturbation can lead to such bumps and color changes. Good coital habits and abstinence from intimacy and masturbation helps . Also color of penis tip could be due to urethral injuries like urethritis etc, foreskin injuries , glans infections like balanitis etc. Visit your local physician and and let them have a look. If it is painful apply some low dose hydrocortisone over it and see if it helps.

I hope it helps. Take good care of yourself and dont forget to close the discussion please.

Regards
Khan
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shafi Ullah Khan

General & Family Physician

Practicing since :2012

Answered : 3614 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Hydrocortisone

doctor1 MD

Every winter for about the past 6 years + I have these breakouts. If I get one on one finger, I shows up on the same finger on the opposite hand....

doctor1 MD

Hi. Am a renal transplant patient with addison s disease, angina and on steroids for 30 years. Have had an ongoing UTI infections which ecoli but a...

doctor1 MD

I have developed eye exzema (at least that is the current diagnosis), also a spotty rash round one side of my mouth. Hydrocortisone has not helped...

doctor1 MD

My daughter has a rash that will not go away. Hydrocortisone cream does not help. At first we thought this was contact dermatitis from soap, but...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this...

doctor1 MD

I have swollen gums , ulcers on my tongue, and my lower lip has several canker sores. I have been taking metronidazole for the last 3 days. Is this...

doctor1 MD

i was in renal and liver failure due large vol blood loss surgery 8 days before rec 2 abc transfusion all organs compromised and prescribed...

Get personalised answers from verified doctor in minutes across 80+ specialties

166 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2